MAUDE Adverse Event Report: MEDTRONIC MINIMED XMTR MMT-7811NA GST3C LOCKOUT; SENSOR, GLUCOSE, INVASIVE

MEDTRONIC MINIMED XMTR MMT-7811NA GST3C LOCKOUT; SENSOR, GLUCOSE, INVASIVE
Model Number MMT-7811NA
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that customer had doctor visit due to skin burn, ulceration and discharge on 6 or 8 weeks ago.Customer was treated with antibiotics and dressing changes to the infection itself.Customer was wearing transmitter or sensor at time of hospitalization.Customer also experienced high blood glucose of 307mg/dl and declined troubleshoot for high blood glucose.Products will not be return for analysis.
 
Additional Manufacturer Narrative
The event was reported in error.

Brand Name
XMTR MMT-7811NA GST3C LOCKOUT
Common Device Name
SENSOR, GLUCOSE, INVASIVE
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7555996
Report Number2032227-2018-04142
Device Sequence Number11391020
Product Code MDS
UDI-Device Identifier00643169955691
UDI-Public(01)00643169955691(017)20180217
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/17/2018
Device Model NumberMMT-7811NA
Device Catalogue NumberMMT-7811NA
Device Lot NumberA000396921
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date05/31/2018
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient Weight118